# SDR DALA13047999249

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 34,185 hours, 30,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A PLASTIC ODOR COMING FROM THE AIR CONDITIONING SYS ON CLIMBOUT THROUGH 15000 FT.  ODOR DISSIPATED AND THEN REOCCURRED ON DESCENT BELOW 10000 FT. PERFORMED TROUBLESHOOTING IAW FIM WITH PACKS ON.  NO ODOR NOTED IN CABIN.  FOUND LEFT ACM OVER SERVICED.  RESERVICED TO PROPER LEVEL.  PERFORMED DUCT BURNOUT IAW AMM.  NO ODOR OR HAZE NOTED.
